Title

A Cooperative Biological Model with Combined Self-limitation and Cooperation Terms

Document Type

Article

Publication Date

5-1-2008

Keywords

Biological model, Elliptic theory, Logistic equations

Abstract

The non-existence and existence of the positive solution for the generalized cooperation biological model for two species of animals . Δu + u(a + g(u,v)) = 0 in Ω Δw + v(d + h(u, v)) = 0 in Ω u = v = o on ∂Ω were investigated. The techniques used in this paper are elliptic theory, upper-lower solutions, maximum principles and spectrum estimates. The arguments also rely on some detailed properties for the solution of logistic equations. © SAS International Publications.

Journal Title

Journal of Computational Mathematics and Optimization

Volume

4

Issue

2

First Page

113

Last Page

126

First Department

Mathematics

Share

COinS